# SDR USAA970259

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546811
- Condition: Corrosion
- Location: Bs 986.5
- Part time: 31,402 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND A 1 INCH BY .5 INCH CORROSION ON FLOORBEAM AT STATION 986.5 LBL 27 AND LBL 30.  CORROSION TASK NR C53-107-02.  INSTALLED DOUBLERS PER REPAIR DOCUMENT T/R 53-10-05.  (M)
